# SDR AALA20160922005

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 750 hours, 284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13029
- Condition: Detached
- Location: L1 Door
- Part time: 750 hours, 284 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL AT GATE THE L1 DOOR WAS OPENED. THE DOOR ASSIST CYLINDER ACTUATED. THE SLIDE FELL OUT, BUT DID NOT DEPLOY.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE SLIDE IAW AMM 25-62-44.
